# SDR SWAA2024030447930

- Difficulty date: February 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS273 DEFLECTION CONTROL RIB AT RT WING 2024-78553<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS273 DEFLECTION CONTROL RIB AT RT WING IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 115A6200 SHEET 11 REV B;[02] REPLACED ANGLE TRAILING EDGE LOCATED ORSS273 DEFLECTION CONTROL RIB AT RT WING IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 115A6200 SHEET 11 REV B
